# SDR DALA1204961611

- Difficulty date: January 25, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 52,309 hours, 7,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY PATH LIGHTS AT SEAT 33AB INOP.   SECURED TERMINAL AT SIDEWALL.
